# SDR DALA201906203671

- Difficulty date: June 13, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 47,693 hours, 32,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT 19B. 19B EMERGENCY LIGHT DAMAGED OR INOPERATIVE LIGHT ASSY - PHOTO LUMINESCENT [LENGTH 23.90 INCHES] REF IPC 33-51-12-01 ITEM 55. MAINTENANCE REINSTALLED PHOTO LUMINESCENT STRIP REF LOG PAGE #5917548. (LP #1120925)
